Alert archive / West Virginia / Winter Storm Warnings in 2008
Winter Storm Warning 7, NWS Charleston, WV
NWS Charleston, WV issued this winter storm warning at Nov 25, 2008, 2:46 PM EST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2008, 2:46 PM EST (19:46 UTC)
- Expired
- Nov 26, 2008, 8:00 AM EST
- In force
- 17 hr
- Issued by
- NWS Charleston, WV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KRLX 251946 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 246 PM EST TUE NOV 25 2008 WVZ046-047-260415- /O.UPG.KRLX.WW.Y.0009.000000T0000Z-081126T1700Z/ /O.NEW.KRLX.WS.W.0007.081125T1946Z-081126T1700Z/ POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...MARLINTON...ELKINS 246 PM EST TUE NOV 25 2008 ...WINTER STORM WARNING IN EFFECT UNTIL 12 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 12 PM EST WEDNESDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. WIND BLOWN SNOW SHOWERS WILL CONTINUE THROUGH TONIGHT...AS MOIST AND COLD AIR MOVES IN FROM THE GREAT LAKES. THE SNOW SHOWERS WILL THEN GRADUALLY DIMINISH DURING WEDNESDAY. INCLUDING SNOWFALL FROM THIS MORNING...TOTAL SNOW ACCUMULATIONS OF 4 TO 7 INCHES WILL BE COMMON IN THE WARNING AREA. HOWEVER...LOCALLY HIGHER AMOUNTS OF 7 TO 9 INCHES ARE POSSIBLE ACROSS THE HIGHEST WESTWARD FACING MOUNTAIN RIDGES...BECAUSE OF UPSLOPE ENHANCEMENT. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ WVZ036-260415- /O.EXA.KRLX.WW.Y.0009.000000T0000Z-081126T1700Z/ FAYETTE- INCLUDING THE CITIES OF...OAK HILL...FAYETTEVILLE 246 PM EST TUE NOV 25 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 12 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 12 PM EST WEDNESDAY. WIND BLOWN SNOW SHOWERS WILL CONTINUE THROUGH TONIGHT...AS MOIST AND COLD AIR MOVES IN FROM THE GREAT LAKES. THE SNOW SHOWERS WILL THEN DIMINISH WEDNESDAY MORNING. INCLUDING SNOW THAT ALREADY FELL THIS MORNING...TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES WILL BE COMMON IN THE ADVISORY AREA. HOWEVER...LOCALLY HIGHER AMOUNTS OF 4 TO 7 INCHES ARE POSSIBLE ACROSS THE HIGHEST WESTWARD FACING MOUNTAIN RIDGES... BECAUSE OF UPSLOPE ENHANCEMENT. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. USE EXTRA CAUTION WHILE DRIVING. $$ WVZ037>040-260415- /O.CON.KRLX.WW.Y.0009.000000T0000Z-081126T1700Z/ NICHOLAS-WEBSTER-UPSHUR-BARBOUR- INCLUDING THE CITIES OF...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE... WEBSTER SPRINGS...BUCKHANNON...PHILIPPI...BELINGTON 246 PM EST TUE NOV 25 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST WEDNESDAY... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 12 PM EST WEDNESDAY. WIND BLOWN SNOW SHOWERS WILL CONTINUE THROUGH TONIGHT...AS MOIST AND COLD AIR MOVES IN FROM THE GREAT LAKES. THE SNOW SHOWERS WILL THEN GRADUALLY DIMINISH DURING WEDNESDAY. INCLUDING SNOW THAT ALREADY FELL THIS MORNING...TOTAL ACCUMULATIONS OF 2 TO 4 INCHES WILL BE COMMON IN THE ADVISORY AREA. HOWEVER...LOCALLY HIGHER AMOUNTS OF 4 TO 7 INCHES ARE POSSIBLE ACROSS THE HIGHEST WESTWARD FACING MOUNTAIN RIDGES... BECAUSE OF UPSLOPE ENHANCEMENT. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. USE EXTRA CAUTION WHILE DRIVING. $$
3 follow-up statements
000 WWUS41 KRLX 260240 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 940 PM EST TUE NOV 25 2008 WVZ046-047-261045- /O.CON.KRLX.WS.W.0007.000000T0000Z-081126T1700Z/ POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...MARLINTON...ELKINS 940 PM EST TUE NOV 25 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM EST WEDNESDAY... A WINTER STORM WARNING FOR SNOW REMAINS IN EFFECT UNTIL 12 PM EST WEDNESDAY. WIND BLOWN SNOW SHOWERS WILL CONTINUE THROUGH TONIGHT...AS MOIST AND COLD AIR MOVES IN FROM THE GREAT LAKES. THE SNOW SHOWERS WILL THEN DIMINISH DURING WEDNESDAY. ADDITIONAL SNOW ACCUMULATIONS OVERNIGHT WILL GENERALLY RANGE FROM 2 TO 6 INCHES. TOTAL SNOW ACCUMULATIONS FOR THE ENTIRE EVENT WILL VARY GREATLY WITH ELEVATION...RANGING FROM 4 INCHES IN THE LOWER ELEVATIONS TO 14 INCHES IN THE HIGHER ELEVATIONS BEFORE THE SNOW ENDS WEDNESDAY AFTERNOON. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ WVZ036>040-261045- /O.CON.KRLX.WW.Y.0009.000000T0000Z-081126T1700Z/ FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR- INCLUDING THE CITIES OF...OAK HILL...FAYETTEVILLE... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS... BUCKHANNON...PHILIPPI...BELINGTON 940 PM EST TUE NOV 25 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST WEDNESDAY... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 12 PM EST WEDNESDAY. WIND BLOWN SNOW SHOWERS WILL CONTINUE THROUGH TONIGHT...AS MOIST AND COLD AIR MOVES IN FROM THE GREAT LAKES. THE SNOW SHOWERS WILL THEN GRADUALLY DIMINISH DURING WEDNESDAY. ADDITIONAL SNOW ACCUMULATIONS OVERNIGHT WILL GENERALLY RANGE FROM 2 TO 4 INCHES. TOTAL ACCUMULATIONS FOR THE ENTIRE EVENT WILL RANGE FROM 3 INCHES IN THE LOWER ELEVATIONS TO 7 INCHES IN THE HIGHER ELEVATIONS BEFORE THE SNOW ENDS BY WEDNESDAY AFTERNOON. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. USE EXTRA CAUTION WHILE DRIVING. $$
000 WWUS41 KRLX 260517 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 1217 AM EST WED NOV 26 2008 WVZ036-260630- /O.CAN.KRLX.WW.Y.0009.000000T0000Z-081126T1700Z/ FAYETTE- INCLUDING THE CITIES OF...OAK HILL...FAYETTEVILLE 1217 AM EST WED NOV 26 2008 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE WINTER WEATHER ADVISORY. THE ACCUMULATING SNOW SHOWERS REMAINED NORTH OF FAYETTE COUNTY. SOME LIGHT SNOW SHOWERS MAY STILL BE SEEN OVERNIGHT. $$ WVZ046-047-261330- /O.CON.KRLX.WS.W.0007.000000T0000Z-081126T1700Z/ POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...MARLINTON...ELKINS 1217 AM EST WED NOV 26 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY. WIND BLOWN SNOW SHOWERS WILL CONTINUE THROUGH TONIGHT...AS MOIST AND COLD AIR MOVES IN FROM THE GREAT LAKES. THE SNOW SHOWERS WILL BE DIMINISHING EARLY WEDNESDAY. OVERNIGHT SNOW ACCUMULATIONS WILL GENERALLY RANGE FROM 2 TO 6 INCHES. TOTAL SNOW ACCUMULATIONS FOR THE ENTIRE EVENT WILL VARY GREATLY WITH ELEVATION. TOTAL STORM ACCUMULATIONS ARE EXPECTED TO RANGE FROM 4 INCHES IN THE LOWER ELEVATIONS...SUCH AS NEAR THE GREENBRIER RIVER IN POCAHONTAS COUNTY... TO 14 INCHES IN THE HIGHER ELEVATIONS...SUCH AS RICH AND CHEAT MOUNTAINS. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ WVZ037>040-261330- /O.CON.KRLX.WW.Y.0009.000000T0000Z-081126T1700Z/ NICHOLAS-WEBSTER-UPSHUR-BARBOUR- INCLUDING THE CITIES OF...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE... WEBSTER SPRINGS...BUCKHANNON...PHILIPPI...BELINGTON 1217 AM EST WED NOV 26 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. WIND BLOWN SNOW SHOWERS WILL CONTINUE THROUGH TONIGHT...AS MOIST AND COLD AIR MOVES IN FROM THE GREAT LAKES. THE SNOW SHOWERS WILL THEN GRADUALLY DIMINISH DURING WEDNESDAY. OVERNIGHT SNOW ACCUMULATIONS WILL GENERALLY RANGE FROM 2 TO 4 INCHES. TOTAL STORM ACCUMULATIONS FOR THE ENTIRE EVENT WILL RANGE FROM 3 INCHES ALONG SOME RIVER VALLEYS...TO 8 INCHES ACROSS HIGH TERRAIN. THE SNOW WILL BE DIMINISHING LATE TONIGHT AND EARLY WEDNESDAY MORNING. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. USE EXTRA CAUTION WHILE DRIVING. $$ KTB
000 WWUS41 KRLX 260857 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 357 AM EST WED NOV 26 2008 WVZ037>040-261000- /O.CAN.KRLX.WW.Y.0009.000000T0000Z-081126T1700Z/ NICHOLAS-WEBSTER-UPSHUR-BARBOUR- INCLUDING THE CITIES OF...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE... WEBSTER SPRINGS...BUCKHANNON...PHILIPPI...BELINGTON 357 AM EST WED NOV 26 2008 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE WINTER WEATHER ADVISORY. THE ACCUMULATING SNOW SHOWERS HAVE ENDED. ALLOW EXTRA TIME TO TRAVEL ON UNTREATED ROADS EARLY THIS MORNING. $$ WVZ046-047-261300- /O.EXT.KRLX.WS.W.0007.000000T0000Z-081126T1300Z/ POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...MARLINTON...ELKINS 357 AM EST WED NOV 26 2008 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 8 AM EST THIS MORNING... THE WINTER STORM WARNING WILL EXPIRE AT 8 AM THIS MORNING. THE ACCUMULATING SNOW SHOWERS...THAT BEGAN TUESDAY MORNING...ARE ENDING. ANY LINGER SNOW SHOWERS DURING THE PREDAWN HOURS SHOULD ONLY AMOUNT TO A DUSTING. SNOW AMOUNTS OF 3 TO 8 INCHES HAVE BEEN COMMON...WITH THE LOWER AMOUNTS ALONG PORTIONS OF THE GREENBRIER RIVER IN POCAHONTAS COUNTY. HIGHER AMOUNTS...ON EITHER SIDE OF A FOOT...WERE LIKELY ACROSS SOME OF THE RIDGES...SUCH AS RICH AND CHEAT MOUNTAINS. IF POSSIBLE...DELAY ANY UNNECESSARY TRAVEL EARLY THIS MORNING. CONDITIONS WILL BE IMPROVING AS THE DAY WEARS ON. CLEARING IS FORECAST. $$ KTB
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this winter storm warning went out at Nov 25, 2:40 PM EST, 6 minutes earlier.
Area forecast discussion, Nov 25, 2:40 PM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
240 PM EST TUE NOV 25 2008
.SYNOPSIS...
UPSLOPE SNOW SHOWERS ESPECIALLY FOR NORTHERN MOUNTAINS THROUGH
WEDNESDAY MORNING. DRYING WEDNESDAY AFTERNOON THROUGH THANKSGIVING.
FRONTS FRIDAY AND EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
MODELS IN FAIRLY GOOD AGREEMENT...AND USED SREF AS BASIS FOR POPS.
ELKINS AS OF 18Z ALREADY HAD RECEIVED ABOUT 3 INCHES OF NEW SNOW IN
6 HOURS...MOSTLY DUE TO SYNOPTIC PHASE OF EVENT EARLIER TODAY. WITH
MOST OF UPSLOPE PHASE OF EVENT TO GO...ESPECIALLY GIVEN WHAT HAS
ALREADY OCCURRED...DESPITE LESS-THAN-IDEAL WESTERLY FLOW I FEEL THAT
WARNING CRITERIA WILL BE MET FOR POCAHONTAS AND RANDOLPH COUNTIES. I
AM ALSO EXPANDING WINTER WEATHER ADVISORY TO INCLUDE FAYETTE COUNTY.
AS OF 1PM SNOW SHOWERS WERE QUICKLY WINDING DOWN IN THE SOUTHERN
MOUNTAINS...AFTER PROVIDING LIGHT ACCUMULATION...AS LARGE VORTICITY
LOBE PROGRESSES TO OUR SOUTHEAST. MEANWHILE...THE DEEPER MOISTURE IS
ARRIVING IN THE NORTHWEST ZONES...AND WILL CONTINUE TO SPREAD OVER
THE CENTRAL AND ESPECIALLY NORTHERN MOUNTAINS. BEST WINDOW OF
UPSLOPE SNOW WILL SET UP FOR MID AFTERNOON THROUGH EVENING...THOUGH
WITH PRIMARILY WESTERLY FLOW...FOCUS STILL APPEARS TO BE ON THE
NORTHERN MOUNTAINS. THE IDEAL SET UP IS FAIRLY SHORT LIVED...AS
SATURATED LAYER DROPS TO BELOW THE PEAK DENDRITIC GROWTH ZONE AFTER
MIDNIGHT. STILL SOME SNOW SHOWERS EXPECTED WEDNESDAY IN NORTHERN
MOUNTAINS...BUT THEY WILL BE QUICKLY DIMINISHING. OVERALL...WHEN
COMBINED WITH THE SNOW THAT ALREADY OCCURRED EARLIER
TODAY...NORTHERN MOUNTAINS SET TO JUST MEET WINTER STORM WARNING
CRITERIA...WITH 4 TO 7 INCHES AT LOWER ELEVATIONS OF
POCAHONTAS/RANDOLPH COUNTIES AND 7 TO 9 INCHES ON HIGHER UPSLOPE
RIDGES. THE NORTHERN LOWLANDS COULD SEE AN INCH OR TWO OF
ACCUMULATION...WHILE WITH WESTERLY FLOW VERY LITTLE IF ANY SHOULD
OCCUR IN THE TRI-STATE/HUNTINGTON AREA.
LEANED HARDER ON MET GUIDANCE FOR TONIGHT FOR LOW
TEMPERATURES...WITH EXPECTED CLOUD COVER LIMITING AMOUNT OF COOLING.
UNDERCUT BLENDED GUIDANCE FOR HIGH TEMPERATURES WEDNESDAY...AS HAS
BEEN USUALLY THE CASE ON BACK END OF THESE RECENT UPSLOPE EVENTS.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
THE OUTSKIRTS OF SURFACE HIGH PRESSURE OVER THE SOUTHEAST WILL KEEP
THE WEATHER QUIET FOR THANKSGIVING DAY. WITH ANOTHER SHORT WAVE
TROUGH ROTATING THROUGH THE PARENT SYSTEM...ANOTHER COLD FRONT WILL
BE POISED TO PASS THROUGH FRIDAY. MOISTURE WILL BE SCARCE...AND ONLY
CARRY SLIGHT CHANCE POPS THROUGH THE DAY FRIDAY AS IT ENCROACHES THE
HIGHER ELEVATIONS. WHILE IN BETWEEN SHORT WAVE TROUGHS...WILL NOT
SEE TOO MUCH OF A CHANGE IN 500HPA HEIGHTS...AND THUS WILL SEE
TEMPERATURES SLIGHTLY BELOW NORMAL BOTH FRIDAY AND SATURDAY. WILL
NEED TO WATCH THE AMOUNT OF MOISTURE INFILTRATING THE SOUTHWESTERN
VIRGINIA COUNTIES LATE FRIDAY...WHICH MAY REQUIRE AN INCREASE IN
POPS IN LATER FORECASTS...BUT PREFER TO STAY MODEST FOR NOW.
GENERALLY STAYED WITH A GUIDANCE BLEND FOR MAX AND MIN T VALUES.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AFTER FRONTAL PASSAGE FRIDAY HIGH PRESSURE WILL KEEP US DRY
SATURDAY. AFTER THAT THERE IS A LOT OF UNCERTAINTY. LOW MOVING UP
COAST ALONG FRONT SUNDAY AND MONDAY AND THE TROUGH SWINGING DOWN
FROM THE NORTHWEST WILL COMBINE TO BRING UNCERTAINTY ON THE CHANCE
AND TIMING OF PRECIPITATION NEXT WEEK. AS A RESULT HAVE GONE FROM
SLIGHT CHANCE SUNDAY TO CHANCE MONDAY AND TUESDAY. IN EITHER CASE
THE MAIN FLOW REMAINS SOUTH SO TEMPERATURES WILL BE ON THE COLD SIDE.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
MVFR TO OCCASIONAL IFR CONDITIONS ARE EXPECTED THROUGH THIS
EVENING...THANKS TO UPSLOPE SNOW SHOWERS AND LOW CLOUDS. EXCEPTION
WILL BE KHTS...OUTSIDE THE INFLUENCE OF THE UPSLOPE WITH CURRENT
WESTERLY FLOW...THUS MAINLY VFR. CONDITIONS WILL SLOWLY IMPROVE
AFTER 06Z AS UPSLOPE SCENARIO GRADUALLY WANES...THOUGH SLOWEST
IMPROVEMENT WILL OCCUR FOR THE NORTHERN MOUNTAIN TERMINALS KCKB AND
ESPECIALLY KEKN...WHERE SNOW SHOWERS WILL LAST INTO WEDNESDAY
MORNING. VFR AREA WIDE BY 16Z WEDNESDAY.
AVIATION OUTLOOK /BEYOND 18Z WEDNESDAY/...
NO SIGNIFICANT WEATHER EXPECTED.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...WINTER WEATHER ADVISORY UNTIL 12 PM EST WEDNESDAY FOR
WVZ036>040.
WINTER STORM WARNING UNTIL 12 PM EST WEDNESDAY FOR WVZ046-047.
OH...NONE.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...26/MDP/AAR
NEAR TERM...MDP
SHORT TERM...26
LONG TERM...AAR
AVIATION...MDPHazardous weather outlook, Nov 25, 4:43 AM EST, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 443 AM EST TUE NOV 25 2008 WVZ037>040-046-047-260945- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 443 AM EST TUE NOV 25 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 12 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>036-260945- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- 443 AM EST TUE NOV 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 3:35 AM EST | Winter Weather Advisory | RLX | Barbour, Upshur | 24 hr |
Nearby
Winter Storm Warnings in West Virginia, 2008Every winter storm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.